# SDR ASAA2016061317022

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 44,704 hours, 17,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE FROM THE INSIDE.  ACFT GROUNDED. GUIDE ARM OUT OF ADJUSTMENT. UNABLE TO ADJUST, FROZEN ADJUSTER.  REPLACED L1 DOOR GUIDE ARM ASSY IAW AMM 52-11-21. OPS CHECK GOOD.
